# SDR AALA20101108DFW01

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 31,350 hours, 14,619 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED IN FLIGHT.  ACCOMPLISHED QRH PROCEDURE.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  LIGHT REMAINED ILLUMINATED FOR DURATION OF FLIGHT AND AFTER AIRCRAFT REMAINED PARKED AT GATE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT THRUST REVERSER UNLOCK SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
